:: Volume 10, Issue 1 (9-2013) ::
JSRI 2013, 10(1): 85-106 Back to browse issues page
Exp-Uniform Distribution: Properties and Characterizations
Z. Javanshiri, A. Habibi Rad *1, H. G. Hamedani G.
1- , ahabibi@um.ac.ir
Abstract:   (3912 Views)

In this paper, we study properties of exp-uniform distribution and its applications. We provide closed forms for the density function and moments of order statistics and we also discuss estimation of the parameters via the maximum likelihood method. We will present certain characterizations of exp-uniform distribution. The applications of this distribution are illustrated by fitting it to three real data sets and comparing the results with other lifetime distributions. We hope that this distribution will attract wider applications in lifetime models.

Keywords: Characterizations, maximum likelihood estimator, order statistics
Full-Text [PDF 292 kb]   (1108 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/21 | Accepted: 2015/12/21 | Published: 2015/12/21



XML   Persian Abstract   Print



Volume 10, Issue 1 (9-2013) Back to browse issues page